# SDR REXA2012110501556

- Difficulty date: November 5, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N8718E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7718
- Aircraft time: 21,997 hours, 19,592 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 4160 DTW-CLT A/C 8718 ON APPROACH INTO CLT THE CAPTAIN EXPERIENCED HIS YOKE PITCH TRIM BEING STUCK IN PITCH DOWN POSITION.  HE WAS UNABLE TO CORRECT.  F/O WAS ABLE TO OVERRIDE AND UTILIZE TRIM WHICH CORRECTED IT ACCORDINGLY AND RETURNED IT TO NORMAL.  FLIGHT LANDED WITHOUT INCIDENT.  NON EMERGENCY.  REMOVED AND REPLACED CAPTAIN'S PITCH TRIM SWITCH IAW AMM 27-41-05.  OK FOR SERVICE.
